# SDR TRAX200600022

- Difficulty date: April 3, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 11,285 hours, 9,653 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S157418
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD 'EXIT' PLACARD WORN.  REMOVED AND REPLACED ASD EXIT PLACARD IAW CRJ200 AMM CH 11-00.CEZ 12400 04/06/2006 (CLOSED)
